Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 366, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 26, 2009, 6:50 AM CDT for Fayette County, Shelby County, Tennessee; DeSoto County, Mississippi; Crittenden County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2009, 6:50 AM CDT (11:50 UTC)
- Expired
- Jul 26, 2009, 7:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, DeSoto County, MS, Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 24 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:56 AM CDT | TSTM WND DMG | 3 E Downtown Memphis, TN | TREES DOWN ACROSS MIDTOWN MEMPHIS...LOCATIONS...HOLMES ST AND MALONE...MADISON AND COX...DAILLEY AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3763 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 261150
SVRMEG
ARC035-MSC033-TNC047-157-261245-
/O.NEW.KMEG.SV.W.0366.090726T1150Z-090726T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
650 AM CDT SUN JUL 26 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WEST CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 745 AM CDT
* AT 650 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRAYSER...OR 7
MILES SOUTHEAST OF MEEHAM SHELBY FOREST STATE PARK...AND MOVING
SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE DOWNTOWN MEMPHIS...ELLENDALE...LAKELAND...WHITEHAVEN...
SOUTHEAST MEMPHIS AND EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3521 8951 3498 8973 3490 8998 3522 9013
3535 8986
TIME...MOT...LOC 1150Z 320DEG 18KT 3525 8998
$$1 follow-up statement
000
WWUS54 KMEG 261230
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
730 AM CDT SUN JUL 26 2009
ARC035-MSC033-TNC047-157-261240-
/O.CAN.KMEG.SV.W.0366.000000T0000Z-090726T1245Z/
CRITTENDEN AR-DESOTO MS-FAYETTE TN-SHELBY TN-
730 AM CDT SUN JUL 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...WEST CENTRAL
FAYETTE...NORTHEASTERN DESOTO AND EAST CENTRAL CRITTENDEN COUNTIES IS
CANCELLED...
AT 730 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3521 8951 3498 8973 3490 8998 3522 9013
3535 8986
TIME...MOT...LOC 1230Z 320DEG 18KT 3510 8982
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:58 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 26, 2:58 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 258 AM CDT SUN JUL 26 2009 .DISCUSSION... ACTIVE WEATHER OVER NORTHERN PORTIONS OF THE MIDSOUTH EARLY THIS MORNING. GOES WATER VAPOR IMAGERY SHOWED A STREAMWISE SHORTWAVE EMBEDDED IN NORTHWEST FLOW DIVING SOUTHEAST THROUGH MO. THE UPPER FLOW BECOME STRONGLY DIFFLUENT DOWNSTREAM ACROSS THE MIDSOUTH. STORMS ERUPTED AROUND 05Z OVER NORTHEAST AR IN THE NOSE OF IN INSTABILITY AXIS EXTENDING UP THE AR DELTA. LOWER TO MID 70S SURFACE DEWPOINTS PREVAILED IN THIS REGION. ELEVATED INSTABILITY WAS LIKELY IN EXCESS OF 2500 J/KG... PER SPC MESOANALYSIS. FOR THE REMAINDER OF THE DAY...EXPECT A COLD FRONT OVER SOUTHERN MO TO GRADUALLY SETTLE INTO THE MIDSOUTH THROUGH THE AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE OUT AHEAD OF FRONT... ALONG AN ELEVATED PREFRONTAL TROF. BY MID EVENING...EXPECT POST SHORTWAVE SUBSIDENCE AND SLIGHTLY DRIER LOW LEVEL AIR TO LIMIT RAIN CHANCES NORTH OF INTERSTATE 40. MONDAY SHOULD SEE LOW LEVEL RETURN FLOW GRADUALLY STRENGTHEN OVERTAKING WHAT/S LEFT OF THE STALLED FRONT. EXPECT MONDAY/S CONVECTION TO BE RELATIVELY UNORGANIZED...GIVEN THE LACK OF ANY SIGNIFICANT FORCING. UPPER LEVEL FLOW BECOMES WEST/SOUTHWESTERLY ACROSS THE LOWER MS RIVER VALLEY TUESDAY INTO WEDNESDAY. A SERIES OF EJECTING SHORTWAVES WILL TAP INTO DEEP MOISTURE OVER THE MIDSOUTH WEDNESDAY AND THURSDAY. EXPECT A SIGNIFICANT AMOUNT OF CLOUDS EACH DAY... WHICH WILL LIKELY LIMIT LOW LEVEL INSTABILITY. WILL CONTINUE WITH 40 TO 50 POPS IN THE MIDWEEK PERIODS. UPPER HEIGHTS WILL LIKELY BUILD LATE IN THE WEEK...BUT THE MIDSOUTH SHOULD STILL REMAIN NEAR THE PERIPHERY OF FASTER NORTHWESTERLY FLOW. CONVECTIVE INHIBITION WILL REMAIN LIMITED...WITH SURFACE DEWPOINTS IN THE LOWER 70S...TEMPS NEAR 90...AND THE LIKELY PASSAGE OF SHORTWAVES ALONG THE PERIPHERY OF THE UPPER RIDGE. PWB && .AVIATION... 06Z TAF CYCLE MAINLY VFR CONDITIONS CAN BE EXPECTED THROUGH THE PERIOD. HOWEVER... LOWER CEILINGS/VISIBILITIES ARE POSSIBLE IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF A WEAK COLD FRONT APPROACHING FROM THE NORTH. THE FRONT IS EXPECTED TO MOVE THROUGH KJBR AROUND 14Z...THEN STALL NEAR KMEM AND KMKL. CONFIDENCE IN TIMING SHRA / TSRA IS NOT HIGH ENOUGH TO ALLOW MENTIONING ANYMORE THAN VCSH / VCTS IN THE TAFS FOR NOW. SW 5-10 KTS WINDS WILL TURN TO THE WNW-NW WITH FRONTAL PASSAGE. JCL/KRM && .PRELIMINARY POINT TEMPS/POPS... MEM 90 71 90 73 / 50 20 20 10 MKL 86 66 89 66 / 50 20 20 10 JBR 88 68 89 70 / 20 10 20 10 TUP 88 69 90 69 / 50 30 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 26, 5:40 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 540 AM CDT SUN JUL 26 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 540 AM CDT SUN JUL 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTH OF INTERSTATE 40 TODAY. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THIS WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE...AND A FEW STORMS MAY REACH SEVERE LIMITS. THERE WILL BE A POTENTIAL FOR LOCALLY HEAVY RAINFALL...ESPECIALLY DURING THE MIDWEEK PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY...SOUTH OF A WALNUT RIDGE ARKANSAS TO PARIS TENNESSEE LINE. PWB
In the hours before
Special weather statement, Jul 26, 1:01 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 101 AM CDT SUN JUL 26 2009 ARZ009-MOZ113-115-260645- CLAY AR-DUNKLIN MO-PEMISCOT MO- 101 AM CDT SUN JUL 26 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN CLAY COUNTY IN EASTERN ARKANSAS... CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI... WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF PIGGOTT AT 101 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CLAY...DUNKLIN AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CAMPBELL...HAYTI...KENNETT AND PIGGOTT...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 26, 1:41 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 141 AM CDT SUN JUL 26 2009 ARZ018-026-028-260730- CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR- 141 AM CDT SUN JUL 26 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BROOKLAND AT 141 AM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRAIGHEAD...GREENE AND MISSISSIPPI COUNTIES...INCLUDING LOCATIONS NEAR BROOKLAND...LAKE CITY...LEACHVILLE AND MONETTE... SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Jul 26, 2:24 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 AM CDT SUN JUL 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD CARUTHERSVILLE 36.18N 89.67W
07/26/2009 PEMISCOT MO LAW ENFORCEMENT
MINOR ROAD FLOODING
&&
RJOLocal storm report, Jul 26, 2:59 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
259 AM CDT SUN JUL 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD CARUTHERSVILLE 36.18N 89.67W
07/26/2009 PEMISCOT MO LAW ENFORCEMENT
MINOR ROAD FLOODING
0255 AM TSTM WND DMG 2 S CARUTHERSVILLE 36.15N 89.67W
07/26/2009 PEMISCOT MO LAW ENFORCEMENT
POWER LINES DOWN AND STRUCTURAL DAMAGE TO RESIDENCES.
&&
RJOLocal storm report, Jul 26, 4:01 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
401 AM CDT SUN JUL 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD CARUTHERSVILLE 36.18N 89.67W
07/26/2009 PEMISCOT MO LAW ENFORCEMENT
MINOR ROAD FLOODING
0255 AM TSTM WND DMG 2 S CARUTHERSVILLE 36.15N 89.67W
07/26/2009 PEMISCOT MO LAW ENFORCEMENT
POWER LINES DOWN AND STRUCTURAL DAMAGE TO RESIDENCES.
0355 AM HAIL 10 SE DYERSBURG 35.94N 89.25W
07/26/2009 M1.75 INCH DYER TN PUBLIC
GOLF BALL SIZE HAIL REPORTED NEAR TIGRETT
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:45 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 60 min |
| Jul 26, 2:00 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 45 min |
| Jul 26, 2:03 AM CDT | Flash Flood Warning | MEG | Dyer, Lake, Obion | 3 hr |
| Jul 26, 2:37 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 53 min |
| Jul 26, 2:49 AM CDT | Flash Flood Warning | MEG | Lauderdale | 3 hr |
| Jul 26, 3:21 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 54 min |
| Jul 26, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Madison, Weakley | 63 min |
| Jul 26, 3:29 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 46 min |
| Jul 26, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 26 min |
| Jul 26, 4:00 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 60 min |
| Jul 26, 4:04 AM CDT | Severe Thunderstorm Warning | MEG | Carroll | 22 min |
| Jul 26, 4:07 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson | 78 min |
| Jul 26, 4:07 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 68 min |
| Jul 26, 4:18 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby, Tipton | 4 hr |
| Jul 26, 4:53 AM CDT | Areal Flood Advisory | MEG | Carroll, Chester, Crockett, Gibson, Haywood, Henderson and 2 more | 58 min |
| Jul 26, 4:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 65 min |
| Jul 26, 5:35 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 3 hr |
| Jul 26, 6:04 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 56 min |
| Jul 26, 6:12 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 48 min |
| Jul 26, 6:06 AM CDT | Areal Flood Advisory | MEG | Panola, Quitman, Tunica | 3 hr |
| Jul 26, 6:44 AM CDT | Areal Flood Advisory | MEG | Marshall | 2 hr |
| Jul 26, 6:49 AM CDT | Flash Flood Warning | MEG | Panola, Quitman, Tate | 3 hr |
| Jul 26, 6:52 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 3 more | 53 min |
| Jul 26, 7:03 AM CDT | Flash Flood Warning | MEG | Lafayette, Marshall | 93 min |
| Jul 26, 7:47 AM CDT | Flash Flood Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 118 min |
| Jul 26, 8:41 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tallahatchie | 49 min |
| Jul 26, 8:50 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 25 min |
| Jul 26, 12:40 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 35 min |
| Jul 26, 1:11 AM CDT | Severe Thunderstorm Warning | MEG | Clay | 49 min |
| Jul 26, 1:27 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 48 min |
| Jul 26, 2:02 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 43 min |
| Jul 26, 2:15 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 45 min |
| Jul 26, 2:22 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Lawrence, Randolph | 38 min |
| Jul 26, 2:41 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 64 min |
| Jul 26, 2:53 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Mississippi | 43 min |
| Jul 26, 2:55 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 65 min |
| Jul 26, 3:44 AM CDT | Flash Flood Warning | MEG | Craighead, Greene, Lawrence | 90 min |
| Jul 26, 4:22 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2009Severe Thunderstorm Warnings in Mississippi, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.